Iv steroid prednisone taper

New members should feel free to introduce themselves here

Iv steroid prednisone taper

Postby IamMOM » Wed May 08, 2013 12:24 pm

First of all... Hello to all and thanks to all for all the glorious amount of info on this forum!

My question is related to the prednisone taper... I am having awful symptoms and want to know others take on this..... I have googled my eyes out already and nothing quite matches.

My short story...I am 32 .... I am not diagnosed with ms. I am going though the process however I am still on the positive side of fence that I will not be diagnosed. I have never had the symptoms to support the diagnosis until this ON.

I woke on a Sunday morning with bad vision in right eye... This got worst in a couple days until I went to eye doctor thursday then to eye specialist Friday.
optic neuritis
Sat, sun, mon iv steroids (cloud 9! Yahoo) the iv portion went great. I did not sleep much but felt great.. Eye sight was coming back by Monday and by end of week it was fantastic.
I will have follow up with MRI and eye doctor to watch eye.

So back to the taper... I started at 12 pills and I am at 1 pill today....
I have extreme fatigue
And the scary part is dizzy and what I would guess is vertigo? I feel like the floor is turning sideways every once in awhile. I try to keep still and not move my head too fast... But when it comes is is shocking... I have never had this before.
Any advice would be helpful... And perhaps this is just part of the process but I am a little nervous..

Thanks in advance :)
IamMOM
Newbie
 
Posts: 5
Joined: Wed May 08, 2013 11:53 am

Advertisement

Re: Iv steroid prednisone taper

Postby NHE » Thu May 09, 2013 5:10 pm

I think that many people find that the side effects differ between IV and oral prednisone. If you're still having vertigo type side effects or if they're worsening, then you should likely call your doctor.
User avatar
NHE
Volunteer Moderator
 
Posts: 3144
Joined: Sat Nov 20, 2004 4:00 pm

Re: Iv steroid prednisone taper

Postby IamMOM » Thu May 09, 2013 6:52 pm

Thx for your reply NHE....I am planning to let my doctor know but just hate spending the time going .. :/ I know that's awful .. But truth.

It is not worst. Just there. I am not one to normally take even a Tylenol so having these steroids were a pretty big shock to my system I am thinking. I am going to give it the weekend and hope it will pass. If it gets worst I will for sure contact the doc.

I was hoping someone would tell me they had this too to make me feel better. :)
IamMOM
Newbie
 
Posts: 5
Joined: Wed May 08, 2013 11:53 am

Re: Iv steroid prednisone taper

Postby IamMOM » Tue May 14, 2013 9:18 am

Just because I hate finding posts on Internet that leave me in limbo land wondering what happened to them I am going to update this.
My virtigo symptoms must have been from the taper bc they are gone now I am 6 days off the taper and feeling very good now.

I am very tired at night but I am puttin that into being back at work from a 15 month maternity leave and doing the mama shuffle of 3 kids everyday... I am in be by 8!!

I have numb hands .. The tips of them become numb for a couple hours at a time .. Then a little less.. I am an office worker .. Blaming the keyboard ATM.

I go for MRI next Wednesday ... Still very positive the optic neuritis was a fluke however here I am searching for all info I can on ms.. Maybe deep down I am not so sure??!

Until later... :)
IamMOM
Newbie
 
Posts: 5
Joined: Wed May 08, 2013 11:53 am


Return to Introductions

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users